# SDR IPXA2024010312831

- Difficulty date: December 30, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 37,724 hours, 25,333 cycles
- System (JASC): 3400 · Navigation System
- Part: Radar
- Part number: UNKNOWN
- Part serial: NA
- Condition: Warning Message
- Location: Unknown
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MESS TERR SYS ON DECENT INTO ATL PERF GROUND PROX TEST PER AMM 34-00, UNABLE TO DUPLICATE, NO FAULTS FOUND.
